# SDR SIMA20140201001

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 26,553 hours, 18,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK INSPECTION, FOUND RT AFT EXTERNAL EMERGENCY LIGHT WILL NOT ILLUMINATE.  R & R BULB IN RT AFT EXTERNAL EMERGENCY LIGHT IAW CMM 33-52-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15.
